Skip to main content

Research Repository

Advanced Search

Twisted inhomogeneous Diophantine approximation and badly approximable sets

Harrap, S.

Authors



Citation

Harrap, S. (2012). Twisted inhomogeneous Diophantine approximation and badly approximable sets. Acta Arithmetica, 151(1), https://doi.org/10.4064/aa151-1-5

Journal Article Type Article
Publication Date 2012
Deposit Date May 15, 2017
Journal Acta Arithmetica
Print ISSN 0065-1036
Electronic ISSN 1730-6264
Publisher Instytut Matematyczny
Volume 151
Issue 1
DOI https://doi.org/10.4064/aa151-1-5